I broke out in a horrible rash, welts from Asacol perhaps?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

lightlove
New Member


Date Joined Sep 2008
Total Posts : 19
   Posted 9/12/2008 12:10 AM (GMT -6)   
Is there a spell check on this forum???


I'm a bit worried because they took me off of asacol yesterday. The only option the Dr. gave me is asulfasalidine. I took that years ago and go even worse diahreah. ( I need to know how to spell that word without spell check)It may be that they didn't offer these other drugs because of insurance issues.

So I am not taking anything right now. Kinda scary. However I'm not eating any carbs, nor sugar and am trying to eat healthy with lots of juices. I would take a medicine but I don't know what and the two offered to me obviously are not accepted by my body.
Any suggestions??

Also any suggestions for enemmas?
I'm doing "almost OK" more scared than anything.



I'm going to try naltrexone from the ND.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, June 22, 2018 11:30 AM (GMT -6)
There are a total of 2,974,482 posts in 326,183 threads.
View Active Threads


Who's Online
This forum has 161254 registered members. Please welcome our newest member, herc.
397 Guest(s), 10 Registered Member(s) are currently online.  Details
jazzgtrl4, Froggy88, rapidspider, everseeking, Girlie, AJMan, Redwing57, Herophilus, quincy, OriolCarol